Notes on a generalized abc-conjecture over function fields
Annales Mathématiques Blaise Pascal, Tome 8 (2001) no. 1, pp. 61-71.
@article{AMBP_2001__8_1_61_0,
     author = {Hu, Pei-Chu and Yang, Chung-Chun},
     title = {Notes on a generalized $abc$-conjecture over function fields},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {61--71},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {8},
     number = {1},
     year = {2001},
     zbl = {01690884},
     mrnumber = {1863647},
     language = {en},
     url = {www.numdam.org/item/AMBP_2001__8_1_61_0/}
}
Hu, Pei-Chu; Yang, Chung-Chun. Notes on a generalized $abc$-conjecture over function fields. Annales Mathématiques Blaise Pascal, Tome 8 (2001) no. 1, pp. 61-71. http://www.numdam.org/item/AMBP_2001__8_1_61_0/

[1] Birch, B.J., Chowla, S., M. Hall Jnrand Schinzel, A., On the difference x3 - y2, Norske Vid. Selsk. Forh. (Trondheim) 38 (1965), 65-69. | MR 186620 | Zbl 0144.03901

[2] Boutabaa, A. and Escassut, A.., Nevanlinna theory in characteristic p, and applications, preprint.

[3] Browkin, J. and Brzezinski, J.., Some remarks on the abc-conjecture, Mathematics of Computation62 (1994), 931-939. | MR 1218341 | Zbl 0804.11006

[4] Brownawell, W.D. and Masser, D.., Vanishing sums in function fields, Math. Proc. Cambridge Philos. Soc. 100(1986), 427-434. | MR 857720 | Zbl 0612.10010

[5] Davenport, H., On f3(t) - g2(t), Norske Vid. Selsk. Forh. (Trondheim) 38 (1965), 86-87. | MR 186621 | Zbl 0136.25204

[6] Hu, P.C., Li, P. and Yang, C.C., Unicity of meromorphic mappings, manuscript.

[7] Hu, P.C. and Yang, C.C.., The "abc" conjecture over function fields, Proc. Japan Acad. 76, Ser. A(2000), 118-120. | MR 1785638 | Zbl 0979.11023

[8] Hu, P.C. and Yang, C.C.., Meromorphic functions over non-Archimedean fields, Mathematics and Its Applications 522, Kluwer Academic Publishers, 2000. | MR 1794326 | Zbl 0984.30027

[9] Hu, P.C. and Yang, C.C.., A generalized abc-conjecture over function fields, to appear inJournal of Number Theory. | MR 1916274 | Zbl 1007.11015

[10] Hu, P.C. and Yang, C.C.., Some progresses in non-Archimedean analysis,.preprint. | MR 1943526

[11] Hu, P.C. and Yang, C.C.., A note on the abc-conjecture, preprint. | MR 1908663

[12] Lang, S.., Old and new conjectured Diophantine inequalities, Bull. Amer. Math. Soc. 23 (1990), 37-75. | MR 1005184 | Zbl 0714.11034

[13] Mason, R.C.., The hyperelliptic equation over function fields, Math. Proc. Cambridge Philos. Soc. 93(1983), 219-230. | MR 691990 | Zbl 0513.10016

[14] Mason, R.C.., Equations over function fields, Lecture Notes in Math. 1068 (1984), 149-157, Springer. | MR 756091 | Zbl 0544.10015

[15] Mason, R.C.., Diophantine equations over function fields, London Math. Soc. Lecture Note Series, Vol.96, Cambridge University Press, United Kingdom, 1984. | MR 754559 | Zbl 0533.10012

[16] Mason, R.C.., Norm form equations I, J. Number Theory 22 (1986), 190-207. | MR 826951 | Zbl 0578.10021

[17] Nevanlinna, R.., Le théorème de Picard-Borel et la théorie des fonctions meromorphes, Gauthier Villars, Paris, 1929; Reprint, Chelsea, New York, 1974 | JFM 55.0773.03 | MR 417418

[18] Stothers, W.W.., Polynomial identities and Hauptmoduln, Quart. J. Math. Oxford Ser. (2) 32 (1981), no. 127, 349-370. | MR 625647 | Zbl 0466.12011

[19] Vojta, P., Diophantine approximation and value distribution theory, Lecture Notes in Math.1239, Springer, 1987. | MR 883451 | Zbl 0609.14011

[20] Voloch, J.F.., Diagonal equations over function fields, Bol. Soc. Brasil. Mat. 16 (1985), 29-39. | MR 847114 | Zbl 0612.10011